See Alike in...

Alike App

Browser

Cinnawut

747d

I got a nosebleed and it been a couple days. I went to see a doctor, and they told me it should stop by Monday. It isn’t a whole lot of blood but I’m worried about it because it’s been days. When I saw the doctor I didn’t think to ask about how losing this much blood could affect my anemia, is there anything I should do to combat the fatigue?

    • nikileanne

      747d

      I would try iron pills, I'm a bit anemic too I take iron. Even the slightest bit of blood from my body like monthly cycle definitely gets me faint and dizzy, and fatigue as well

    • chocomoth

      747d

      possibly iron supplements/pills whatever they call them. i would do a little bit more reasearch on your own as im not familiar but maybe worth looking into?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion